# SDR CA131021007

- Difficulty date: October 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT FL180 DESCENDING, TWO HEAVY NOISES WERE HEARD FROM NR 2 ENGINE. THE ITT RAISED UP TO 900C THEN DROPPED CONSTANTLY AND THE TORQUE WENT DOWN TO ZERO.  THE POWER LEVER WAS MOVED WITHOUT ANY EFFECT.  THE ENGINE WAS THEN SHUTDOWN IAW CHECK LIST. AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  DURING THE ON-GROUND ENGINE INSPECTION NO OBVIOUS DAMAGE WAS FOUND.
